Skip to Main Content

Shop by category

  • Health & Beauty
    • Non-Prescription Remedies
      • Allergy & Sinus

Shop by Brand

Shop by Price

Allergy & Sinus

Showing results 1 – 3 of 3.

Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg. Kirkland Signature™ Aller-Tec™, 365 Tablets
$15.99
4.2105(76)

Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg.


Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine Kirkland Signature™ AllerClear®, 365 Tablets
$12.99
4.65(40)

Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine


Cetirizine Hydrochloride 1 mg/ml, 2 Bottles, 8 Ounces Each, Grape Flavored Oral Solution Kirkland Signature™ Children's Aller-Tec™, 16 Ounces
$10.99
5.0(1)

Cetirizine Hydrochloride 1 mg/ml, 2 Bottles, 8 Ounces Each, Grape Flavored Oral Solution